# SDR ASAA2018052524808

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,065 hours, 12,115 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AFTER START CHECKS AIR COND LIGHT ILLUMINATED WITH CONT CABIN TEMP ZONE ON MASTER CAUTION RECALL AND RESETS ON SUBSEQUENT RECALL. GROUNDED - YES. PERFORMED BITE FOR BOTH PACK TEMP CONTROLLERS, REF FIM 21-62 TASK 801, BOTH CONTROLLERS TEST PASSED, NO FAULTS NOTED. CLEARS MEL 21-21F. PLACARDS REMOVED, NO HISTORY 90 DAYS.
